I've been reading that CoQ10 is definately a must if you're hyper, but I've read conflicting things about taking it if you're hypo. I read it can interfere with synthroid and I've read it can help. I also read it can help with vertigo, which I've had a severe case of for over a year. Any thoughts?
I never had a great outcome with it as a supplement... I can't imagine in my case when I was hyper Graves taking it as while I was hypo and tried - it made me feel like my skin was crawling and I was so jittery on it. Each time I tried I was miserable but that's me.
Seeing what I had experienced I am SO thankful I didn't use it as Graves hyper. God knows I am sure what the outcome would have been.
I have always had success with CoQ10, and I am hypo.
One important thing about CoQ10 is that it HAS to be in the form Ubiquinol, for people over 30, for proper absorption. As we get older we lose the enzyme ability to break down CoQ10 into Ubiquinol, so it is a waste of $ to take wrong form. Maybe that is why you all had wrong reaction.
It is a very good heart healthy, metabolic energy supplement, naturally found in our bodies. Of course as we age it becomes greatly depleted.
I never heard of it for hypo or hyper. Rather here in Aus it is a must for those taking anti-cholesterol tablets, of which I am one of them! Our bodies get depleted of Co enzyme 10 when taking them. I can't honestly say I noted any change good or bad taking them and have been for many years. It is an important anti-oxidant, which taking statins (anti-cholesterol tablets) can deplete the body. It provides the cells with energy, not the muscles. So if you think you feel good on it, then so be it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.